MAUDE Adverse Event Report: TELEFLEX MEDICAL DIETHRICH BULLDOG ANG 12MM; CLAMP, VASCULAR

TELEFLEX MEDICAL DIETHRICH BULLDOG ANG 12MM; CLAMP, VASCULAR
Catalog Number 353154
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during coronary bypass surgery, the clamp is not occluding the vessel as blood is still "getting through".No report of patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint sample was received for evaluation and no concerns were noted upon visual inspection.A dimensional inspection was not required as part of the investigation.The device was functionally tested with no concerns noted.A review of complaints received in this range with the same issue identified no concerns with reference to this product.No problem was found with the device and the device functioned as expected.It was likely that the surgeon was applying this device to a vessel that was beyond the effective range of this clamp.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
DIETHRICH BULLDOG ANG 12MM
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17441726
Report Number3011137372-2023-00204
Device Sequence Number14102839
Product Code DXC
UDI-Device Identifier24026704519617
UDI-Public24026704519617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K861924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number353154
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown